# SDR IPXA2M72579

- Difficulty date: March 24, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Condition: Failed
- Location: Nr 1 Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE MINUTES AFTER LEVEL OFF,  LEVEL 1 "TIRE PRESS LOW" ILLUMINATED WITH NR 1 MAIN TIRE PRESSURE DECREASING ON SYNOPTIC, FOLLOWED WITH A LEVEL 2 "TIRE FAIL" FOR THE NR 1 TIRE. EMERGENCY DECLARED.  CONFIRM WITH PILOT NO HIGH ENERGY STOP PFM AND CHECK. NR 1 BRAKE DISC BROKEN & NR 2 BRAKE DISC DAMAGED IAW AMM 32-43-20-4 AND AMM 32-41-01-4 REPLACED NR 1 AND NR 2 BRAKE AND TIRE ASSY, AXLE CHECK BRAKE TEMPERATURE SENSOR AND BTM/TPI TEST ALL CONDITIONS NORMAL IAW AMM 05-56-01-6 PFM HIGH ENERGY STOP INSPECTION CHECK. CONDITION NORMAL.
